RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 1(319), Pages 219–220 (Mi umn25)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The averaging of Hamiltonian structures in the discrete variant of Whitham's method

A. Ya. Mal'tsev

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm25

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:1, 214–216

Bibliographic databases:

MSC: 37K05, 37J15
Accepted: 24.12.1997

Citation: A. Ya. Mal'tsev, “The averaging of Hamiltonian structures in the discrete variant of Whitham's method”, Uspekhi Mat. Nauk, 53:1(319) (1998), 219–220; Russian Math. Surveys, 53:1 (1998), 214–216

Citation in format AMSBIB
\Bibitem{Mal98}
\by A.~Ya.~Mal'tsev
\paper The averaging of Hamiltonian structures in the discrete variant of Whitham's method
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 1(319)
\pages 219--220
\mathnet{http://mi.mathnet.ru/umn25}
\crossref{https://doi.org/10.4213/rm25}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1618189}
\zmath{https://zbmath.org/?q=an:0928.35170}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..214M}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 1
\pages 214--216
\crossref{https://doi.org/10.1070/rm1998v053n01ABEH000025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075002400010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040716000}


Linking options:
  • http://mi.mathnet.ru/eng/umn25
  • https://doi.org/10.4213/rm25
  • http://mi.mathnet.ru/eng/umn/v53/i1/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. D. Shkredov, “On a problem of Gowers”, Izv. Math., 70:2 (2006), 385–425  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. V. L. Vereshchagin, “Single-Phase Averaging for the Ablowitz–Ladik Chain”, Math. Notes, 87:6 (2010), 797–806  mathnet  crossref  crossref  mathscinet  isi  elib
    3. E. Parodi, “On classification of discrete, scalar-valued Poisson brackets”, Journal of Geometry and Physics, 2012  crossref  mathscinet  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:180
    Full text:63
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019